# SDR VQIA2017081000041

- Difficulty date: November 30, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: E0052R18B8SNE
- Condition: Damaged
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AT THE REQUEST OF MX CONTROL DUE TO REPEAT LT WINDOW HEAT FAULT REPORT AFTER TAKEOFF.  TO DATE THE SPARE WINDOW HEAT SENSOR HAS BEEN ACTIVATED AND THE WINDOW HEAT COMPUTER HAS BE REPLACED.  THE LT WINDOW HEAT SYSTEM FAULT RETURNED ON A SUBSEQUENT FLIGHT.  CONTINUED TROUBLESHOOTING AND DISCOVERED PIN B IN CONNECTOR 2DG1A ON THE NR 1 SYSTEM WINDOW HEAT CONTROLLER PUSHED OUT.  THE CONNECTOR WAS REPLACED IAW ESPM, NO FURTHER FAULTS NOTED ON SUBSEQUENT FLIGHTS.
